# SDR FDEA201111014697

- Difficulty date: November 1, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N748FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 633
- Aircraft time: 32,416 hours, 11,267 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A5327716600200
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 241LK BROKE IN 2 PIECES.  FABRICATED REPLACEMENT FLOOR PANEL 241LK IAW DWG SRZ25-005, REV J.
